# SDR AALA201508129001

- Difficulty date: August 11, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 67,324 hours, 23,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, EXTERIOR EMER ESCAPE PATH LIGHT AFT OF L4 DOOR HAS MOISTURE INSIDE.  DRIED THE MOISTURE FROM THE INSIDE OF THE LIGHT IAW AMM 33-51-06.
